MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; PORT AND CATHETER ACCESSORIES

BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; PORT AND CATHETER ACCESSORIES
Model Number 0601620
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported information, the device was returned to bd and evaluated.The lot number was provided for the one malfunction; therefore, a lot history review is currently being performed.The investigation identified a break for the returned device.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0601620 port and catheter accessories allegedly experienced a break.This information was received from one source.Of the one break malfunction, one involved a patient with no patient consequences.There was no provided patient information.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided; therefore, a lot history review was performed.The device was returned for evaluation.The investigation confirmed for fracture.A definitive root cause could not be determined.The devices are labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
203 REPAIR 1.0MM-WHITE
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9591056
Report Number3006260740-2020-00084
Device Sequence Number11574223
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberRECX0769
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1